# SDR FDEA202110032453

- Difficulty date: October 3, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: A5A70821
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND SEAT TRACK AT STATION 5-10 , X = 47.5   WITH CROWN CRACKED. MAIN DECK CARGO COMPARTMENT - CABIN , CRACKED SEAT TRACK AT STATION 5-10 , X = 47.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 5-63 TO   STATION 1531/5-0 , X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
